Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC INTELLIVUE INFO CENTER IX
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS NORTH AMERICA LLC INTELLIVUE INFO CENTER IX
Model Number
866023
Medical Device Problem Code
No Audible Alarm (1019)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was no audio at the central station.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
New Search
Submit an Adverse Event Report
Brand Name
INTELLIVUE INFO CENTER IX
Common Device Name
INTELLIVUE INFO CENTER IX
Manufacturer
(Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key
12252930
Report Number
1218950-2021-10771
Device Sequence Number
3963024
Product Code
MHX
UDI-Device Identifier
00884838029620
UDI-Public
00884838029620
Combination Product (Y/N)
N
Initial Reporter Country
GM
PMA/510(K) Number
K102495
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,health professional,u
Initial Reporter Occupation
Biomedical Engineer
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
866023
Device Catalogue Number
866023
Was Device Available for Evaluation?
Yes
Distributor Facility Aware Date
07/22/2021
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/22/2021
Initial Report FDA Received Date
07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1